Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A lower bound on the permanent of a $ (0,\,1)$-matrix


Author: D. J. Hartfiel
Journal: Proc. Amer. Math. Soc. 39 (1973), 83-85
MSC: Primary 15A15
DOI: https://doi.org/10.1090/S0002-9939-1973-0313265-5
MathSciNet review: 0313265
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The paper gives a lower bound for the permanent of a fully indecomposable $ (0,1)$-matrix with at least $ k$ ones in each row. The result extends those of H. Minc and P. Gibson.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 15A15

Retrieve articles in all journals with MSC: 15A15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1973-0313265-5
Article copyright: © Copyright 1973 American Mathematical Society